# SDR P4YA2012091200001

- Difficulty date: August 24, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N962BW
- Make and model: Casa C212200
- Aircraft serial: 290
- Aircraft time: 21,084 hours, 27,068 cycles
- Engine: Garrtt TPE33110
- Engine time: 7,477 hours, 7,727 cycles
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: TLH103L440
- Condition: Separated
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND NR 1 ENGINE TELEFLEX CABLE DAMAGED/PULLED APART AT THE SWAGE HOUSING.
